PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Systems of bihomogeneous forms of small bidegree

Volume 213 / 2024

Leonhard Hochfilzer Acta Arithmetica 213 (2024), 325-368 MSC: Primary 11D45; Secondary 11D72, 11P55 DOI: 10.4064/aa230525-23-10 Published online: 27 March 2024


We use the circle method to count the number of integer solutions to systems of bihomogeneous equations of bidegree $(1,1)$ and $(2,1)$ of bounded height in lopsided boxes. Previously, adjusting Birch’s techniques to the bihomogeneous setting, Schindler showed an asymptotic formula provided the number of variables grows at least quadratically with the number of equations considered. Based on recent methods by Rydin Myerson we weaken this assumption and show that the number of variables only needs to satisfy a linear bound in terms of the number of equations.


  • Leonhard HochfilzerDepartment of Mathematics
    Penn State University
    University Park, PA 16802, USA

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image